Journal of Nonlinear Mathematical Physics

Volume 7, Issue 1, February 2000, Pages 34 - 56

On the Structure of the Bäcklund Transformations for the Relativistic Lattices

Authors
Vsevolod E. ADLER
Corresponding Author
Vsevolod E. ADLER
Received 22 July 1999, Revised 5 September 1999, Accepted 9 September 1999, Available Online 1 February 2000.
DOI
https://doi.org/10.2991/jnmp.2000.7.1.4How to use a DOI?
Abstract
The Bäcklund transformations for the relativistic lattices of the Toda type and their discrete analogues can be obtained as the composition of two duality transformations. The condition of invariance under this composition allows to distinguish effectively the integrable cases. Iterations of the Bäcklund transformations can be described in the terms of nonrelativistic lattices of the Toda type. Several multifield generalizations are presented.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
7 - 1
Pages
34 - 56
Publication Date
2000/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2000.7.1.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Vsevolod E. ADLER
PY  - 2000
DA  - 2000/02
TI  - On the Structure of the Bäcklund Transformations for the Relativistic Lattices
JO  - Journal of Nonlinear Mathematical Physics
SP  - 34
EP  - 56
VL  - 7
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2000.7.1.4
DO  - https://doi.org/10.2991/jnmp.2000.7.1.4
ID  - ADLER2000
ER  -